Alcohol Opioid Overdose Drug Symptoms - The Rehab Treatment Centre

By in
207
Alcohol Opioid Overdose Drug Symptoms - The Rehab Treatment Centre

Overdose defines itself that is an intake of too much of substance or mix of substances like alcohol, drugs, prescription drugs or other drugs that may be considered dangerous. It can be regarded as the biological response of the body toward the excessive intake of any harmful substance. The basic idea is excess of anything is dangerous for the organization.
The word “overdose” implies that there is a safe dosage that a person can take and not get affected. That is why this term is associated with drugs and not with poison. Overdose can be divided into two categories: depressants and stimulants. Don’t Let an Addiction Define Who You Are. Learn about Our Inpatient Treatments. Call Now!

Depressant Overdose

Depressants are the substance that affects the Central Nervous System of a person. These drugs will lower the person’s blood pressure, body temperature, slow heart rate, and breathing. Depressants are used by the abuser to get high or feel the euphoric effects. Continuous use of these drugs will form the tolerance toward it and to get the same result will use the higher dose. This can cause the abuser to suffer the overdose that can be fatal also.
Some of the common depressants that are abused are:

Opioids

Opioid overdose is one of the common problems in America. The human body has various opioid receptors, especially the brain. So when a person starts taking opioids, the human body starts to get affected by it, and the brain stops performing the usual way. After some time, the abuser will start having problems like slow breathing, slow heart rate, and so on. So when the abuser takes the high dose of opioid the functioning of brain stops, and he or she will not be able to breathe or have a stroke.
The problem of opioid is so much that the president of the United States has to declare the opioid epidemic in 2017.
If you find someone to be suffering from the opioid overdose, you can use Naloxone sold under the brand name of Narcan; it can cancel out the effects of the overdose. The amount will depend upon the level of an overdose a person is facing. This can save a person’s life and available in the market without a prescription.

Alcohol Overdose

Alcohol is also a depressant that affects CNS. The effects of alcohol overdose are entirely different from other drugs. Consuming too much alcohol can cause the person Alcohol Poisoning. Some of the symptoms are:
• Vomiting
• Mental confusion
• Seizures
• Irregular breathing
• Hypothermia
• Bluish skin
• Paleness
These symptoms might not feel fatal to you, but it can be hazardous for the person.

Stimulant Overdose

Stimulants work opposite way then the depressants on the Central Nervous System. These are used to increase the functioning of the CNS, causing increased breathing, blood pressure, body temperature. This can result in rage, erratic behaviour and many more. When a person overuses these drugs, then he or she might suffer from
• Stroke
• Heart attack
• Seizure
• Death
There is no blocker for these drugs. So when in doubt, bring the addict to the hospital and after that to the rehab centre for the addiction.

Get Help
You cannot help a person who is suffering from an overdose. You should get the person immediately to the hospital for the treatment. This could be the matter of life and death.
It is not necessary that after overdose, there is one thing that is death. That is up to the addict where he or she goes from there.
Ready to Focus on Ending Your Addiction? Call 24/7 for Inpatient Rehab Information!

54321
(0 votes. Average 0 of 5)
Leave a reply

Your email address will not be published. Required fields are marked *